# SDR AWXA0001462

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 46,989 hours, 29,503 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A10001SP
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SKIN CRACKED AT AFT LWR CORNER OF PNL 5724L OPENING.  STOP DRILLED CRACK, HFEC CONFIRMED CRACK CONTAINED W/I STOP DRILL; INSTALLED DOUBLER IAW AWA EO 54-33-01.
